# SDR DALA2020121404063

- Difficulty date: December 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 55,224 hours, 28,173 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR LT EMERGENCY EXIT MESSAGE CAME ON AFTER LANDING.  WE CONFIRMED THE WINDOW WAS SECURE.  CORRECTIVE ACTION: INSPECTED LT DOOR EMERGENCY EXIT, REF A319/320 AMM 52-22.  NO TROUBLE FOUND, MESSAGE EXTINGUISHED.  CIDS1&2 NO FAULT.
